# SDR CALA2024121301493

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N47281
- Make and model: Boeing 737-8
- Aircraft serial: 62535
- Aircraft time: 7,627 hours, 2,680 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: 314A6234
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 7,624 hours, 2,680 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE O/B FAN COWL ,LATCH SAFETY ASSEMBLY FOUND NOT HOOKED UP AT LOWER END OF FAN COWL. VERIFIED INSTALLATION HARDWARE, AND RESECURED #2 ENGINE O/B FAN COWL SAFETY LATCH REF SOPM 20-50-01 AND AIPC 71-11-06-01. OPS CHECKED GOOD.
